Israel Journal of Mathematics

, Volume 32, Issue 1, pp 67–82 | Cite as

On the pointwise ergodic behaviour of transformations preserving infinite measures

  • Jon Aaronson


We consider situations in which the asymptotic type of a measure preserving transformation manifests itself in a pointwise manner.


Ergodic Theorem Regular Variation Markov Shift Positive Rational Number Measure Preserve Transformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Aaronson,On the ergodic theory of non-integrable functions and infinite measure spaces, Israel J. Math.27 (1977), 163–173.MATHMathSciNetGoogle Scholar
  2. 2.
    J. Aaronson,Rational ergodicity and a metric invariant for Markov shifts, Israel J. Math.27 (1977), 93–123.MATHMathSciNetGoogle Scholar
  3. 3.
    J. Aaronson,Ergodic theory for inner functions of the upper half plane, Ann. Inst. H. Poincaré Sect. B14 (1978), 233–255.MathSciNetMATHGoogle Scholar
  4. 4.
    S. D. Chatterji,A general strong law, Invent. Math.9 (1970), 235–245.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    W. Feller,Introduction to Probability Theory and its Applications, Vol. 2, Wiley, New York, 1966.Google Scholar
  6. 6.
    A. Hajian, Y. Ito and S. Kakutani,Invariant measures and orbits of dissipative transformations, Advances in Math.9 (1972), 52–66.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    E. Hopf,Ergodentheorie, Chelsea, New York, 1948.Google Scholar
  8. 8.
    S. Kakutani,Induced measure preserving transformations, Proc. Imp. Acad. Sci. Tokyo19 (1943), 635–641.MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    J. Komlos,A generalisation of a problem of Steinhaus, Acta Math. Acad. Sci. Hungar.18 (1967), 217–229.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    E. Seneta,Regularly Varying Functions, Springer Lecture Notes508, Berlin, 1976.Google Scholar

Copyright information

© Hebrew University 1979

Authors and Affiliations

  • Jon Aaronson
    • 1
  1. 1.Department de Mathématiques et InformatiqueUniversité de RennesRennesFrance

Personalised recommendations